RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 3, Pages 463–467 (Mi mz1852)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

Approximate nonsymmetric solutions of many-particle equations and some identities for the density matrix

V. P. Maslova, O. Yu. Shvedovb

a M. V. Lomonosov Moscow State University, Faculty of Physics
b M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1852

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:3, 346–350

Bibliographic databases:

Received: 30.04.1996

Citation: V. P. Maslov, O. Yu. Shvedov, “Approximate nonsymmetric solutions of many-particle equations and some identities for the density matrix”, Mat. Zametki, 60:3 (1996), 463–467; Math. Notes, 60:3 (1996), 346–350

Citation in format AMSBIB
\Bibitem{MasShv96}
\by V.~P.~Maslov, O.~Yu.~Shvedov
\paper Approximate nonsymmetric solutions of many-particle equations and some identities for the density matrix
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 3
\pages 463--467
\mathnet{http://mi.mathnet.ru/mz1852}
\crossref{https://doi.org/10.4213/mzm1852}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1428866}
\zmath{https://zbmath.org/?q=an:0925.70031}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 3
\pages 346--350
\crossref{https://doi.org/10.1007/BF02320379}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WN90400020}


Linking options:
  • http://mi.mathnet.ru/eng/mz1852
  • https://doi.org/10.4213/mzm1852
  • http://mi.mathnet.ru/eng/mz/v60/i3/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maslov, VP, “Asymptotic spectrum of the Hamiltonian of quantum field theory with a large number of fields”, Doklady Akademii Nauk, 352:1 (1997), 36  mathnet  mathscinet  isi
    2. Maslov, VP, “An asymptotic formula for the density matrix in quantum theory of a large number of fields”, Doklady Akademii Nauk, 359:6 (1998), 755  mathnet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:315
    Full text:108
    References:47
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020